# SDR SIMA20210320001

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 50,604 hours, 43,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DOOR EXTERNAL EMERGENCY LIGHT INOP-C/A-RAR MAIN DOOR EXTERNAL EMERGENCY LIGHT LAMP IN REF WITH EMB 145 AMM 33-50-10. OPS CHECK GOOD.
